# SDR UALA2013021800965

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,881 hours, 13,890 cycles
- Engine: Pwa PW4056
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSX PORTABLE OXYGEN CYLINDER(S) PRESS IS LOW OR ZERO (AT 01 LOCATIONS).  AFT LEFT DOOR REPLACED AFT POB.
